# SDR ASAA2014110709618

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 6,547 hours, 2,051 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START & BEFORE TAXI,  FMC DISAGREE LIGHT CAME ON.  ACFT GROUNDED.  PERFORMED QRH PROCEDURES, LIGHT WENT OUT.  OPS NORMAL.
